# SDR A6WA200360007

- Difficulty date: April 11, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Air Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT AND RT AIR BRAKE OUT OF LIMITS OF SRM.  REPAIR REQUESTED FROM BAE SYSTEMS REF AVMAX FAX 1538-6080004.  (M)
